Jump to content
Important Survey - Please Participate ×

OCD much worse since last cut


[Bl...]

Recommended Posts

It's been about 8 days since I cut from .25 mg clonazepam to .125 mg. My obsessions and anxiety aare terrible please tell me this will pass. My head feels like it going to explode :(
Link to comment
Share on other sites

That's one hell of a big cut. Did you really cut half the dose or is that a mistake?

 

It will pass, of course, but it may take some time with plenty of ups and downs. You might want to consider taking a dose in between 0.25 and 0.125 and getting used to that before cutting again.

Link to comment
Share on other sites

Sorry you're having such a hard time, but as Diaz-a-BAM wrote in, a 50% cut of this drug is a whopper.

You can't look at the dosage as a "tiny amount of milligrams," but how much drug effect is in that tiny amount. Depending where you look, 1mg clonezapam can be equal to 15mg of Valium so .25mg is about 3.75mg Valium. You just dropped to 1.87mg. Geez Louise! Consult the 3-2-1 valium thread because as a rule, most people get a lot of symptoms with each cut once they hit the <3mg level.

 

*Not medical advice, but personal experiences having to return to a previous dose.  Agree with diaz-a-BAM here is the one rare occasion you may want to updose some to hit a middle ground like .175mg. If you consider it, act quickly or any possible benefit will be lost.

 

 

Link to comment
Share on other sites

Yes I know it's a pretty big cut but it's because I'm not sure I know how to micro taper I tried watching videos on how to do it and stuff and still don't feel comfortable. Should I just stay on this dose the anxiety should subside??

I appreciate the feedback . Hope everyone's doing alright

Link to comment
Share on other sites

Cannot really say do this or that, but the large drop effects may not resolve quickly.  The cumulative drug dose has now leveled out to the new amount in the 8 days, but your own GABA, dopamine, etc. may not be high enough to cope well. From what you've said, it seems you're experiencing lots of these side effects.

 

My method is to dissolve a 2mg Valium in 20 mls of water. That gives a 0.1mg/1ml ratio.  I keep it in the frig and shake the small container well before drawing up the dose in a 3ml syringe to swallow. I do 10% cuts 1-2 weeks not micro taper.  If you have questions, you can ask the titration board.

 

You can try to hang in there at this dose if you want, but be prepared for a possible rough ride. I would wait at least another 4 weeks before thinking about another cut. Please consider the 10% rule for the rest of the taper. Good luck.

Link to comment
Share on other sites

×
×
  • Create New...